# SDR ASAA2023101945744

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 27,861 hours, 8,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 25 + 29 AC RIGHT OVERHD EMGNCY LIGHTS FLASHING INTERMINTTENTLY. GROUNDED - YES. OPS CHECKED EMERGENCY LIGHT SYS AMM 33-51-00-710-801 CHECKED GOOD.
